Integral transformations and anticipative calculus for fractional Brownian motions /

Saved in:
Bibliographic Details
Author / Creator:Hu, Yaozhong, 1961-
Imprint:Providence, R.I. : American Mathematical Society, 2005.
Description:vii, 127 p. ; 26 cm.
Series:Memoirs of the American Mathematical Society, 0065-9266 ; no. 825
Subject:Stochastic integrals.
Gaussian processes.
Fractional calculus.
Integral transforms.
Fractional calculus.
Gaussian processes.
Integral transforms.
Stochastic integrals.
Format: Print Book
URL for this record:
Hidden Bibliographic Details
ISBN:0821837044 (alk. paper)
Notes:"Volume 175, number 825 (first of 4 numbers)."
Includes bibliographical references.